Jump to content

Darran

Member Since 05 Nov 2012
Offline Last Active Yesterday, 06:37 PM

Posts I've Made

In Topic: Repairing the long-term damage from Accutane

20 November 2013 - 05:35 PM

No Robert, nothing that has been proven, though i am starting to think a mixed up methyl metabolism is whats is causing our symptoms. Check out the following link

http://forums.phoeni...nsferase.26042/


In Topic: Repairing the long-term damage from Accutane

19 November 2013 - 11:23 PM

Sorry guys haven't really been following this thread, having been posting on the accutane all things male thread, just have a few qns so please on answer if relevant smile.png

 

The following qns relate to the methylation protocol...

 

Had anyone had their methionine or homocysteine levels tested?

Have you had elevated glucorticoid results such as cortisone or cortisol?

Has anyone had bone weakness or problems since accutane?

Has anyone had more than moderate success on b-vitamins, SAMe, 5-methyl-THF?

 

Anyone out there, particularly males who are suffering from sexual problems since taking accutane should check out the all things male forum!


In Topic: Repairing the long-term damage from Accutane

17 July 2013 - 03:07 PM

Guys stop being fuckwitts and focus on the goal of the thread, if you want to bicker...please just privet message each other...no one cares and honestly you're really just deterring people from the forum. 


In Topic: Likelihood That Accutane Is Affecting My Libido/sex Drive

04 July 2013 - 01:21 AM

Hey, I have been through the exact same thing as you guys, I have had an endless amount of tests & scans done through my endo and a number of GP's. Please do sign up to the accutane all things male forum-there are people on there that can offer you support.

 

Also i recommend getting a 24hr USP done, to test your sex hormones and cortisol. A number of tanners have not showed any results via serum tests but significant results by the 24hr USP.

 

Cheers

Best of luck


In Topic: Repairing the long-term damage from Accutane

13 February 2013 - 07:08 PM

 

 

Hey

 

No BS please... just reply if this is relevant to you smile.png

 

Experienced severe loss of libido/ED  during my second course of accutane…now trying to determine if this is due to accutane or something else…

 

Symptoms:

Loss of morning wood (indicates not psych problem)

Loss of libido

ED/Impotence

 

Less important/could be imagining this due to shit on the net ive read:

Darker/foamy/bubbly urine, slightly water ejaculate

Gynaecomastia

 

My lab results:

 

Elevated prolactin

Elevated Iron

Elevated transferrin saturation

Elevated thyroglobulin antibodies

 

These results were elevated enough to be flagged but not enough to require immediate medical attention

 

Possible causes:

Patuitary tumor

Heamochromatosis

Renal failure

Thyroid disorder

Random shit due to accutane biggrin.png  biggrin.png

 

Note: can’t seem to find a link between my test results

 

Has anyone had similar test results to me? Or been tested for these possible causes?

 

Thanks in advance

Darran

Well Autoimmune thyroid (Hasimoto's) can cause high Prolactin levels & High Iron levels amongst other complications. However, Pituitary tumor can cause high prolactin levels, not sure on high Iron.

symptoms of high iron can include, sexual dysfunction,joint pain, weakness, change in skin color and other serious conditions...

High prolactin levels and high iron levels can cause kidney damage/liver damage etc...

 

High prolactin levels can also cause:

  • impotence
  • decreased size of testicles
  • decreased beard growth
  • muscle weakness
  • breast enlargement
  • milk production and secretion

I would find another physican..I am not sure if you saw a endocronligist, but you should and have a scan to make you you don't have some type of Pituitary tumor or adenomas. However, Like I said Hypothyroidism can cause a slight elevation in prolactin also and once thyroid is restored in a timely manner most issues should subside. Did you have your TSH and T4 and T3 checked?

 

Yes Accutane as been known to cause many hormonal and autoimmune issues! You have abnormal labs you need to get medical attention!

 

Thanks for your reply Oli girl!!

I have no problem believing accutane is probably the root cause...its just nice to have some secondary effects that are causing the problem so I know what I’m dealing with.

 

I did not realise autoimmune problems could effect iron levels….i will look into this

 

I have had 2 CT scans, one of the whole brain and one of the pituitary…both came back nill.

 

Got my first appoint with my endo in 2 months, that unfortunately was the soonest I could get.

 

TSH and and T4 seem to have dropped a bit but are still in range, I have not had my T3 tested.

 

 

Well thanks again! will look more into thyroid problems



>>Puella: no unfortunately it is not the same thing. water fasting allows your body to shut down the digestive system and focus your body on repairing itself. it is the best form of detoxing. going on walks is probably a good thing to do be doing anyway though i would think.

 

 

 

Hey

 

No BS please... just reply if this is relevant to you smile.png

 

Experienced severe loss of libido/ED  during my second course of accutane…now trying to determine if this is due to accutane or something else…

 

Symptoms:

Loss of morning wood (indicates not psych problem)

Loss of libido

ED/Impotence

 

Less important/could be imagining this due to shit on the net ive read:

Darker/foamy/bubbly urine, slightly water ejaculate

Gynaecomastia

 

My lab results:

 

Elevated prolactin

Elevated Iron

Elevated transferrin saturation

Elevated thyroglobulin antibodies

 

These results were elevated enough to be flagged but not enough to require immediate medical attention

 

Possible causes:

Patuitary tumor

Heamochromatosis

Renal failure

Thyroid disorder

Random shit due to accutane biggrin.png  biggrin.png

 

Note: can’t seem to find a link between my test results

 

Has anyone had similar test results to me? Or been tested for these possible causes?

 

Thanks in advance

Darran

 yeah man you have some of the same sides as me. it is without a doubt the accutane. you might want to check out the forums at propeciahelp.com because we suffer from the same side effects as them (propecia is a 5 alpha reductase inhibitor and so is accutane). Their website has tons of information on the subject although they are still looking for a definitive cause and cure but are getting very close to the cause at least. Something is definitely screwed up with our endocrine system.

 

Things that have helped people:

 

long term water fasting

cannabis oil - cured accutaneispoison

stem cells

 

Theres a bunch of other stuff on there website you should check out although i think we are discouraged from posting about accutane on there.

Thanks for the reply man, yeah there is definitely a LOT of people with similar sides to me who took tane-check out the all things male forum but i was just hoping to see if any tanners had the same abnormalities in there blood results as i did. From my angle, accutane seems to have caused some secondary effect such as thyroid auto immune disorders or heamochromatosis. 

 

Yes Thyroglobliun antibodies are indicitive of autoimmune thyroid! It will come in and out till it kills the thyroid or if there was a pituitry issue it could cause that. I developed Graves (autoimmune hyperthyroid) after Accutane! I had a ctscan too for tumor....Hang in there smile.png

 

Thanks again oli girl! a few more questions, what "will come in and out"? Did graves effect your libido? and was this resolved? Cheers